按条件检索“113”条记录

已选条件: 数据来源: 万方 × 出版年: 2013 × 机构: 数学学院 × 机构: 计算机科学与技... ×
导出
  • 排序
  • 显示
1. Weighted local linear composite quantile estimation for the case of general error distributions SCOPUS SCIE

作者:Sun, J.;Gai, Y.;Lin, L.

作者机构:[Sun, J] Shandong University Qilu Securities Institute for Financial Studies, School of Mathematics, Shandong University, China;[ Gai, Y] School of Economics, Central University of Finance and Economics, China;[ Lin, L] Shandong University Qilu Securities Institute for Financial Studies, School of Mathematics, Shandong University, China

来源:Journal of Statistical Planning and Inference,JOURNAL OF STATISTICAL PLANNING AND INFERENCE,2013,Vol.143,Issue.6,1049-1063

WOS被引数:13

资源类型:期刊论文

WOS:000316425200008

2. Silicon micro-hemispheres with periodic nanoscale rings produced by the laser ablation of single crystalline silicon EI SCOPUS SCIE

作者:陈明;李爽;崔清强;刘向东;

作者机构:[陈明;李爽;崔清强;刘向东]School of Physics,Shandong University;[陈明;李爽;崔清强;刘向东]School of Computer,Shandong Xiehe University;[陈明;李爽;崔清强;刘向东]State Key Laboratory of Crystal Materials,Shandong University

来源:Chinese Physics B,CHINESE PHYSICS B,2013,Vol.22,Issue.10,379-384

WOS被引数:1

资源类型:期刊论文

WOS:000326616700053

3. RISK-SENSITIVE FIXED-POINT SMOOTHING ESTIMATION FOR LINEAR DISCRETE-TIME SYSTEMS WITH MULTIPLE OUTPUT DELAYS EI SCOPUS SCIE

作者:ZHAO Hongguo;CUI Peng;

作者机构:[ZHAO Hongguo;CUI Peng]Postdoctoral Research Station of School of Mathematics,Shandong University;[ZHAO Hongguo;CUI Peng]School of Information Science and Technology,Taishan University;[ZHAO Hongguo;CUI Peng]School of Control Science and Engineering,Shandong University

来源:Journal of Systems Science & Complexity,JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY,2013,Vol.26,Issue.2,137-150

WOS被引数:2

资源类型:期刊论文

WOS:000316972600001

4. Equitable vertex arboricity of graphs SCOPUS SCIE

作者:Wu, J.-L.;Zhang, X.;Li, H.

作者机构:[Wu, J.-L] School of Mathematics, Shandong University, Jinan 250100, China;[ Zhang, X] Department of Mathematics, Xidian University, Xi'an 710071, China;[ Li, H] School of Mathematics, Shandong University, Jinan 250100, China

来源:Discrete mathematics,DISCRETE MATHEMATICS,2013,Vol.313,Issue.23,2696-2701

WOS被引数:10

资源类型:期刊论文

WOS:000326133900004

5. Maximum principles for forward-backward stochastic control systems with correlated state and observation noises EI SCOPUS SCIE

作者:Wang, G.;Wu, Z.;Xiong, J.

作者机构:[Wang, G] School of Control Science and Engineering, Shandong University, Jinan 250061, China, School of Mathematical Sciences, Shandong Normal University, Jinan 250014, China;[ Wu, Z] School of Mathematics, Shandong University, Jinan 250100, China;[ Xiong, J] Department of Mathematics, University of Tennessee, Knoxville, TN 37996-1300, United States

来源:SIAM Journal on Control and Optimization,SIAM JOURNAL ON CONTROL AND OPTIMIZATION,2013,Vol.51,Issue.1,491-524

WOS被引数:24

资源类型:期刊论文

WOS:000315578000021

6. On nonlinear functional spaces based on triangular conorms SCOPUS SCIE

作者:Qiu, D.;Zhang, W.;Li, C.

作者机构:[Qiu, D] College of Mathematics and Physics, Chongqing University of Posts and Telecommunications, Nanan, Chongqing, 400065, China;[ Zhang, W] School of Information Engineering, Guangdong Medical College, Dongguan, Guangdong, 523808, China;[ Li, C] School of Mathematics, Shandong University, Shandong 250100, China

来源:Journal of Mathematical Analysis and Applications,JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,2013,Vol.397,Issue.2,671-677

WOS被引数:1

资源类型:期刊论文

WOS:000310105700020

7. Erratum: Acyclic edge chromatic number of outerplanar graphs (Journal of Graph Theory) (Erratum) SCOPUS SCIE

作者:Hou, J.-F.;Wu, J.-L.

作者机构:[Hou, J.-F] Center for Discrete Mathematics, Fuzhou University, Fujian 350003, China;[ Wu, J.-L] School of Mathematics, Shandong University, Jinan 250100, China

来源:Journal of Graph Theory,JOURNAL OF GRAPH THEORY,2013,Vol.72,Issue.3,364-365

资源类型:期刊论文

WOS:000313984500008

8. Group Edge Choosability of Planar Graphs without Adjacent Short Cycles CSCD SCOPUS SCIE

作者:Xin ZHANG[1];Gui Zhen LIU[2]

作者机构:[Xin ZHANG]Department of Mathematics, Xidian University, Xi\'an 710071, P. R. China.;[Gui Zhen LIU]School of Mathematics, Shandong University, Ji\'nan 250100, P. R. China

来源:数学学报:英文版,ACTA MATHEMATICA SINICA-ENGLISH SERIES,2013,Vol.29,Issue.11,2079-2086

资源类型:期刊论文

WOS:000325418300005

9. Finite element methods for optimal control problems governed by linear quasi-parabolic integro-differential equations SCOPUS SCIE

作者:Shen, W.;Ge, L.;Yang, D.

作者机构:[Shen, W] School of Mathematics, Shandong University and School of Mathematics and Quantitative Economics, Shandong University of Finance and Economics, Jinan, China;[ Ge, L] Shandong Computer Science Center, Jinan, China;[ Yang, D] Department of Mathematics, East China Normal University, Shanghai, China

来源:International journal of numerical analysis and modeling,INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING,2013,Vol.10,Issue.3,536-550

WOS被引数:6

资源类型:期刊论文

WOS:000319991800002

10. On decomposable measures constructed by using stationary fuzzy pseudo-ultrametrics EI SCOPUS SCIE

作者:Dong Qiu;Wei Zhang;Cheng Li

作者机构:[Qiu, D] College of Mathematics and Physics, Chongqing University of Posts and Telecommunications, Nanan, Chongqing, 400065, China;[ Zhang, W] College of Mathematics and Physics, Chongqing University of Posts and Telecommunications, Nanan, Chongqing, 400065, China;[ Li, C] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China

来源:International journal of general systems,INTERNATIONAL JOURNAL OF GENERAL SYSTEMS,2013,Vol.42,Issue.4,395-404

WOS被引数:10

资源类型:期刊论文

WOS:000315676500006

11. A maximum principle for fully coupled forward-backward stochastic control systems with terminal state constraints SCOPUS SCIE

作者:Ji, S.;Wei, Q.

作者机构:[Ji, S] Institute for Financial Studies, Shandong University, Jinan 250100, China, Institute of Mathematics, Shandong University, Jinan 250100, China;[ Wei, Q] School of Mathematics and Statistics, Northeast Normal University, Changchun 130024, China, Institute of Mathematics, Shandong University, Jinan 250100, China

来源:Journal of Mathematical Analysis and Applications,JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,2013,Vol.407,Issue.2,200-210

WOS被引数:10

资源类型:期刊论文

WOS:000321880600003

12. Reconstruction of curves with minimal energy using a blending interpolator EI SCOPUS SCIE

作者:Sun, Q.;Bao, F.;Pan, J.;Duan, Q.

作者机构:[Sun, Q] School of Mathematics, Shandong University, Jinan, 250100, China;[ Bao, F] School of Mathematics, Shandong University, Jinan, 250100, China;[ Pan, J] Woman's Academy at Shandong, Jinan 250300, China;[ Duan, Q] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Mathematical Methods in the Applied Sciences,MATHEMATICAL METHODS IN THE APPLIED SCIENCES,2013,Vol.36,Issue.10,1301-1309

WOS被引数:1

资源类型:期刊论文

WOS:000320782600011

13. Fractional Cattaneo heat equation in a semi-infinite medium EI SCOPUS SCIE

作者:续焕英;齐海涛;蒋晓芸;

作者机构:[续焕英]School of Mathematics and Statistics, Shandong University, Weihai;[齐海涛]State Key Laboratory for Turbulence and Complex Systems and Department of Mechanics and Aerospace Engineering, College of Engineering, Peking University;[蒋晓芸]School of Mathematics, Shandong Univ

来源:Chinese Physics B,CHINESE PHYSICS B,2013,Vol.22,Issue.1,338-343

WOS被引数:13

资源类型:期刊论文

WOS:000314815200057

14. Equitable and list equitable colorings of planar graphs without 4-cycles SCOPUS SCIE

作者:Aijun Dong;Guojun Li;Guanghui Wang

作者机构:[Dong, A] School of Science, Shandong Jiaotong University, Jinan, 250023, China;[ Li, G] School of Mathematics, Shandong University, Jinan, 250100, China;[ Wang, G] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Discrete mathematics,DISCRETE MATHEMATICS,2013,Vol.313,Issue.15,1610-1619

WOS被引数:2

资源类型:期刊论文

WOS:000320289400009

15. A generalization of Yager\\\'s f-generated implications EI SCOPUS SCIE

作者:Aifang Xie;Huawen Liu

作者机构:[Xie, A] School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Liu, H] School of Mathematics, Shandong University, Jinan, Shandong 250100, China

来源:International journal of approximate reasoning,INTERNATIONAL JOURNAL OF APPROXIMATE REASONING,2013,Vol.54,Issue.1,35-46

WOS被引数:12

资源类型:期刊论文

WOS:000312520800003

16. Well-posedness for the axisymmetric incompressible viscous Hall-magnetohydrodynamic equations EI SCOPUS SCIE

作者:Fan, J.;Huang, S.;Nakamura, G.

作者机构:[Fan, J] Department of Applied Mathematics, Nanjing Forestry University, Nanjing 210037, China;[ Huang, S] Department of Mathematics, Shandong University, Jinan 250100, China;[ Nakamura, G] Department of Mathematics, Inha University, Incheon 402-751, South Korea

来源:Applied mathematics letters,APPLIED MATHEMATICS LETTERS,2013,Vol.26,Issue.9,963-967

WOS被引数:26

资源类型:期刊论文

WOS:000320840800009

17. Riding the tide of sentiment change: sentiment analysis with evolving online reviews EI SCOPUS SCIE

作者:Yang Liu;Xiaohui Yu;Aijun An;Xiangji Huang

作者机构:[Liu, Y] School of Computer Science and Technology, Shandong University, Jinan, 250101, China;[ Yu, X] School of Computer Science and Technology, Shandong University, Jinan, 250101, China, School of Information Technology, York University, Toronto, ON, M3J 1P3, Canada;[ An, A] Department of Computer Science and Engineering, York University, Toronto, ON, M3J 1P3, Canada;[ Huang, X] School of Information Technology, York University, Toronto, ON, M3J 1P3, Canada

来源:World wide web,WORLD WIDE WEB-INTERNET AND WEB INFORMATION SYSTEMS,2013,Vol.16,Issue.4,477-496

WOS被引数:9

资源类型:期刊论文

WOS:000320330100007

18. Local computation of curve interpolation knots with quadratic precision EI SCOPUS SCIE

作者:Caiming Zhang;Wenping Wang;Jiaye Wang;Xuemei Li

作者机构:[Zhang, C] School of Computer Science and Technology, Shandong University, Jinan, China, Shandong Province Key Lab of Digital Media Technology, Shandong Economics University, Jinan, China;[ Wang, W] Department of Computer Science, University of Hong Kong, Hong Kong, Hong Kong;[ Wang, J] Shandong Province Key Lab of Digital Media Technology, Shandong Economics University, Jinan, China;[ Li, X] School of Computer Science and Technology, Shandong University, Jinan, China

来源:Computer-Aided Design,COMPUTER-AIDED DESIGN,2013,Vol.45,Issue.4,853-859

WOS被引数:6

资源类型:期刊论文

WOS:000317454700006

19. On Edge Cut of Graphs Leaving Components of Order at Least Five SCOPUS SCIE

作者:Wu, J.;Ou, J.

作者机构:[Wu, J] School of Mathematics, Shandong University, Jinan, 250100, China;[ Ou, J] Department of Mathematics, Wuyi University, Jiangmen, 529020, China

来源:Graphs and combinatorics,GRAPHS AND COMBINATORICS,2013,Vol.29,Issue.6,1973-1981

资源类型:期刊论文

WOS:000326105900029

20. Probabilistic Solutions for a Class of Path-Dependent Hamilton-Jacobi-Bellman Equations SCOPUS SCIE

作者:YUHONG XU

作者机构:[Xu, Y] Institute of Mathematics, Shandong University, Jinan 250100, China

来源:Stochastic Analysis and Applications,STOCHASTIC ANALYSIS AND APPLICATIONS,2013,Vol.31,Issue.3,440-459

WOS被引数:1

资源类型:期刊论文

WOS:000317833600004

共 6 页, 113 条记录

TOP